# SDR UALA2009021700499

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,818 hours, 11,515 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG ANTI-ICE REMAIN ON WITH SWITCH IN OFF POSITION.  REPLACED RT ENG ANTI-ICE VALVE.  VALVE OPS NORMAL.
